Extended Bounds of Beatty Sequence Associated with Primes
F. Deraman1, S. H. Sapar2, M. A. M. Johari3, K. A. Mohd Atan4, A. F. N. Rasedee5
1F. Deraman, Institut Kejuruteraan Matematik, Universiti Malaysia Perlis.
2S. H. Sapar, Institut Penyelidikan Matematik, Universiti Putra Malaysia.
3M. A. M. Johari, Jabatan Matematik, Fakulti Sains, Universiti Putra Malaysia.
4K. A. Mohd Atan, Institut Penyelidikan Matematik, Universiti Putra Malaysia.
5A. F. N. Rasedee, Fakulti Ekonomi Dan Muamalat, Universiti Sains Islam Malaysia.
Manuscript received on 27 September 2019 | Revised Manuscript received on 09 November 2019 | Manuscript Published on 22 November 2019 | PP: 115-118 | Volume-8 Issue-6S3 September 2019 | Retrieval Number: F10190986S319/19©BEIESP | DOI: 10.35940/ijeat.F1019.0986S319
Open Access | Editorial and Publishing Policies | Cite | Mendeley | Indexing and Abstracting
© The Authors. Blue Eyes Intelligence Engineering and Sciences Publication (BEIESP). This is an open access article under the CC-BY-NC-ND license (http://creativecommons.org/licenses/by-nc-nd/4.0/)

Abstract: This paper discusses on the estimation of character sums with respect to non-homogeneous Beatty sequences, over prime where , and is irrational. In particular, the bounds is found by extending several properties of character sums associated with composite moduli over prime. As a result, the bound of is deduced.
Keywords: Beatty Sequences, Character Sum, Composite Moduli, Discrepancy.
Scope of the Article: Composite Materials